# SDR AALA2019100879009

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8780
- Aircraft time: 947 hours, 300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE CHARGED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-001.
